# SDR HEEA0016129

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 214175150105
- Condition: Failed
- Location: Dc System
- Part time: 1,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR BURNED AND SHAFT GRINDS.
